# SDR QXEA0101776

- Difficulty date: October 26, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT FITTING HAS CORROSION AND PITTING ON FACE OF BRACKET.  REPAIRED IAW WORK CARD 429ME3220461, ITEM 11 A, B, C.
